T Nation

Cypionate and Weight Retention


#1

Ok so I have been on 180mg 1x week of Cypionate with .5ml HCH 2x week for a few months now. As far as “feeling”, I feel amazing, I have a ton of energy and I’m always in a great mood, I just can’t seem to shake the “beer gut”.
I’m 30 years old, lift 3x week, cardio 3x week on top of playing hockey every week. I’m 5’9” 180lbs. Moderate drinker, few glasses of wine here and there, some beer on the weekend but nothing excessive .
My diet is lean meat, eggs, veggies, nuts. (Almost a paleo diet). Although sometimes I’m all over the place my caloric intake is around 1700 cal. (Or less) definitely should be running a deficit.
A few questions for the group,
1.) has anyone else had this problem? I’m not trying to look like a body builder, but I feel like it’s harder now to lose fat than it was prior to starting injections.
2.) could this be a water retention issue? If so how have you guys negated this? Is an over the counter water pill an option? Should I just drink more water?


#2

There it is, the problem is obvious. Alcohol encourages aromatase activity in the fat cells,I know you know this and I understand it’s difficult to change this habit of drinking but you need to make a choice. If you really want to lose the gut you must give up drinking.

It’s normal to gain water weight in the first several months of starting TRT, it’s your body adjusting to the new normal. If you really want to get ripped lose the Alcohol.

How does the thyroid look? Do not tell me it’s normal, show labs.